loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Klara Janglajew 1 and Olga Lavrenyk 2

Affiliations: 1 University of Bialystok, Poland ; 2 Kiev National University of Economics, Ukraine

ISBN: 972-8865-12-0

Keyword(s): Discrete stochastic system; Markov chain; Initial moments.

Related Ontology Subjects/Areas/Topics: Discrete Event Systems ; Informatics in Control, Automation and Robotics ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: We develop a stochastic model in which a recursive formula is derived for computing the mean value of income from sales of bus tickets. The model takes into consideration basic variable costs and the flow of passengers is given by a Poisson process. The recursive formula for the mean income is in the form of a linear discrete system with a random inhomogeneous part.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 18.210.23.15

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Janglajew K.; Lavrenyk O. and (2004). A STOCHASTIC MODEL OF PASSENGER TRANSPORT.In Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO, ISBN 972-8865-12-0, pages 198-202. DOI: 10.5220/0001144601980202

@conference{icinco04,
author={Klara Janglajew and Olga Lavrenyk},
title={A STOCHASTIC MODEL OF PASSENGER TRANSPORT},
booktitle={Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,},
year={2004},
pages={198-202},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001144601980202},
isbn={972-8865-12-0},
}

TY - CONF

JO - Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 3: ICINCO,
TI - A STOCHASTIC MODEL OF PASSENGER TRANSPORT
SN - 972-8865-12-0
AU - Janglajew, K.
AU - Lavrenyk, O.
PY - 2004
SP - 198
EP - 202
DO - 10.5220/0001144601980202

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.